| Model Number |
03.113.019 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the steel on the drill bit was damaged and irregular.One (1) stardrive screwdriver shaft and one (1) short stardrive screwdriver shaft were not retaining unknown screws properly and seemed to be stripping during an unknown procedure.There was a back up instruments used to complete the surgery.The procedure was successfully completed with no surgical delay reported.There was no patient consequence.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity unknown).This report is for one (1) screwdriver shaft stardrive.This is report 1 of 2 for (b)(4).